Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Mathematical Analysis of an Optimal Control Problem of Surface Water Pollution"
written by Djibo Moustapha, Hamidou Haoua, Saley Bisso,
published by Applied Mathematics, Vol.8 No.2, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top